# SDR AALA20000948

- Difficulty date: June 12, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Defective
- Location: Mlg Access Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 224 - EN ROUTE LAX-MCO, AFTER TAKEOFF, WHEN LANDING GEAR HANDLE WAS PLACED TO UP POSITION STRONG VIBRATION WAS FELT IN NOSE GEAR AREA.  ALL RED AND GREEN LANDING GEAR LIGHTS ILLUMINATED.  LEVER WAS PLACED TO DOWN POSITION AND RED LANDING GEAR LIGHTS EXTINGUISHED, MAIN GEAR EXTENSION ACCESS DOOR WAS CONFIRMED CLOSED.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED LANDING GEAR EXTENSION ACCESS DOOR POSITION SWITCH.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
